# SDR USAA2010110892542

- Difficulty date: November 4, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 62,727 hours, 44,626 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546431280
- Part serial: BN786
- Condition: Delaminated
- Location: Rt Wing
- Part time: 30,610 hours, 19,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C4 - MAJOR REPAIR - DELAMINATION ON BOTTOM SIDE OF RIGHT OUTBOARD FOREFLAP.  REPLACED RIGHT OUTBOARD FOREFLAP IAW B737 AMM 27-51-37.
